Doctor insights on:
Losar Vs Telma
My BP is 130/80 in the morning before taking telma h and 110/70 in the evening after 8hours of medication should I change the medication?
Blood pressure: Good BP response, no need for change with that data. ...Read more
Yes: Listed side effects are: fetal mortality if used in pregnancy, allergy including anaphylaxis, low blood pressure, liver, kidney, and pancreatic toxicity, anemia and low platelet count, rashes, glaucoma, light sensitivity. Common side effects are: stuffy nose, dizziness, fatigue, diarrhea, nausea, stomach upset, and cough. That said, the vast majority of users have no side effects! ...Read more
Sorry but: Could you restate your question.Get a more detailed answer ›
I am taking telma 40 a generic drug for hypertension. I am clocking 130/90 regularly. Is it alright or should it be 120/80 on dot?
Moms BP is high & dr gave her telma 40 telma 20 & cilacar 5 mg for her BP. Her meds are quite spread out morning then 11 then 5 pm & at night. Confusing?
Not knowing what: The other medications are that she is taking prevents me from helping you coordinate her regimen. The Telma should be taken twice daily about 12 hours apart and the Cilacar could be taken at anytime during the day or in combination with her Telma. I think you should ask her health care provider to review her treatment and make her regimen simpler if possible. ...Read more
After one week angioplasty my bp is high...i take a tablet telma am 40/5 for bp in the morning regular but at evening my bp again high. What is reason?
The medication is: Not being effective for the full 24 hours. You may need an adjustment of the dose or addition of more medications. You should see your health care provider for reassessment and adjustment of your medications. ...Read more
Moms BP was high & pulse around 50, meds started as given by dr but still its fluctuating. She is 73yrs. Given telma 40 & 20 & cilacar 5mg. Are these ok!!
Probably essential: hypertension and still not controlled with medication. It is desired that pulse rate up to 60 and bp medication side effect appears to be dragging the pulse rate down. Talk to her doctor may be some other kind of medications can be tried for better control and at the same time keep the pulse rate higher. ...Read more
Dad (79) took 1 telma h-40 a day for 10 yrs, had 120/80 bp. But since 1 yr, BP 160/80 even after telma h40 +amlodipine 5mg both twice/day. What to do?
Adjust medications: BP becomes more difficult to control age people get older because arteries are stiffer. His doctor needs to keep adjusting his medications until the right combination is achieved. Will also need to make sure there is no secondary factor that is making his BP go up. ...Read more
What do you advise if I'm taking telma h (40mg+12.5mg) and ln bloc 10mg for high BP is it proper treatment for control the bp?
I m 29yrs taking telma 40mg daily for bp, also use night guard to avoid tooth grind, for last 1 month sometimes I can not speak for some second. Cause?
May be you have Jaw: You can not speak is because your jaw is getting luck? If this is an issue, try to find a neuromuscular dentist in your area and have them evaluate your bite and your tmj. ...Read more
Mom takes Telma h in morning, cilacar 10 in afternoon & cilacar 5 in night. Her BP still high & has drooping eyes. Can any changes be made to the regimen?
Due to anxiety. Got High BP. Doc gave CTD, TELMA & CLONAZEPEM. Should I continue? Is my dizziness due to this? BP was 160/100
Hi- My mother 72 yrs old is basically having COPD and HTN and was taking medicines like Foracort forte, Levolin and Tiate inhaler and for HTN -Cilacar 10 and telma 80. Two months back we noticed her body becoming stiff and development of some neural probl
Take her to her doc: Perhaps she had a stroke? Patients w/development of new problems especially neurologic whether or not on multiple medications prescribed outside of States really need to be seen by prescribing physician, presumably someone local to India where she was prescribed non-US meds. It appears she's taking ICS, LABA & LAMA plus CCB & ARB, but not all are available in States. ...Read more
I am40male now I often get mouth ulcer and boils under and around mouth area, I am having hypertension and taking telma h.
Blocks receptors: Micardis (telmisartan) is an angiotensin receptor blocker or arb. So...Your kidney makes a hormone called renin that provides one step to eventually convert angiotensin into its active form (a2). Then angiotensin2 binds to a receptor to effect a squeeze on blood vessels, increase thirst, adrenal activity and salt retension which all raise blood pressure, so the blocker stops all that and treats hypertension. ...Read more
High blood pressure: Absolutely not. Please check with your doctor and make sure your blood pressure is controlled safely before you think to stop it. Perhaps have your doc give you a prescription for a home BP monitor so you can check you numbers at home and review them with your doctor before stopping micardis (telmisartan). ...Read more
Why do you ask?:
You would have a lower BP than you have now (the effect usually maxes out at 160 mg) and I guarantee you wouldn't feel good. If you're trying to kill yourself, I strongly urge you to talk over your problems with a crisis intervention professional. Please call in the United States:
1 (800) 273-8255
National Suicide Prevention Lifeline
Hours: 24 hours, 7 days a week
Languages: English, Spanish ...Read more
Is it okay to take Micardis (telmisartan) twice? One in the morning and another on the afternoon?
Depends: Micardis (telmisartan) is a long acting once a day medication. If you think your blood pressure is not controlled by once a day micardis, (telmisartan) the choice is to increase the dosage or add another hypertensive medication. If you are already on the highest dosage, then it's better to combine another class. ...Read more
I am taking Micardis (telmisartan) for my bp. I am 24yrs old only. If I change to healthy lifestyle, is it possible to stop my medication?
Maybe someday: Some with high blood pressure may find their blood pressure improves with correction of problems that can cause high blood pressure. For example a young person with obesity and sleep apnea may have high blood pressure that responds to weight loss and rx of the sleep apnea. Very dangerous to stop BP meds on your own and so this question should be asked of your doctor for your specific situation. ...Read more